# SDR DALA2017091006812

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED COCKPIT FLOOR PANEL 211ANF.  A NEW FLOOR PANEL WAS FABRICATED IAW SRM 53-20-50-2R, REP 3, AND INSTALLED IAW CARD 2040-0058.
